MathSciNet Relay Station
MathSciNet bibliographic data
MR2499365 34A05 (34B45 34K05)
Zhang, Sheng; Dong, Ling; Ba, Jin-Mei; Sun, Ying-Na The $(\frac{G'}{G})$-expansion method for nonlinear differential-difference equations. Phys. Lett. A 373 (2009), no. 10, 905–910.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement